# SDR ABXR080226

- Difficulty date: July 31, 2008
- Submitted: August 29, 2008
- Operation: General aviation
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 66,657 hours, 14,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35111
- Condition: Damaged
- Location: Bs 1510 S35-36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 6 INCH CREASE AT STA 1510, LONGERON STRINGER 36-35 LT, BELOW BULK CARGO DOOR IS OUT OF LIMITS.  REPAIRED SKIN IAW B767-200 SRM 53-60-1.  (S)
